| Model Number |
DTBB1Q1 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Wound Dehiscence (1154); Hematoma (1884); Unspecified Infection (1930); Fluid Discharge (2686)
| Date of Event |
12/01/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: product id: 5076-52 lead, implanted: (b)(6) 2004; product id: 429878 lead, implanted: (b)(6) 2017.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that there was a device pocket hematoma status post multiple revisions.There was slight wound dehiscence with drainage.The patient was referred for a full system extraction due to an infection that developed after the multiple revisions.A wound vacuum assisted closure was placed.The patient declined a replacement system and wore an external defibrillation system.A new cardiac resynchronization therapy defibrillator (crt-d) system was placed two years later.No further patient complications have been reported as a result of this event.